MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative error code was found on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, machine flow drift high, was observed on the device's error log.The third-party service technician further evaluated and determined the system printed circuit assembly (pca) had caused the ventilator inoperative error code to occur on the device.In conclusion, the device's system pca needs replaced to address the issue.The root cause is confirmed at this time.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.Additionally, during the service of the device, the system pca needs replaced to address two additional error codes, motor controller force shutdown and drift debug, that were observed on the device's error log.This was unrelated to the reportable issue.The buzzer needs replaced for another error code, therapy buzzer fail, that was observed on the device's error log.This was unrelated to the reportable issue.The air inlet foam filter and particulate filter needs replaced for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25046073
Report Number2518422-2026-011403
Device Sequence Number9781203
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown